Hernández and Pacheco (Vol. 14 No. 2 2010)


A note on distributional equations in discounted risk processes 
Gerardo Hernández del Valle and Carlos G. Pacheco González

In this paper we give an account of the classical discounted risk processes and their limiting distributions. For the models considered, we set the Markov chains embedded in the continuous-time processes; we also set distributional equations for the limit distributions. Additionally, we mention some applications regarding ruin probabilities and optimal premium.

[Regresar / Back]